# SDR KKVA20190218001

- Difficulty date: February 13, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N352VJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20576
- Aircraft time: 2,368 hours, 1,239 cycles
- Engine: Hnywl AS90721A
- System (JASC): 2150 · Cabin Cooling System
- Part: Converter
- Part number: 264A040000
- Part serial: 83848385
- Condition: Odor
- Location: Ac Bay
- Part time: 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW ADVISED OF "BURNING SMELL IN CABIN" AND THAT "SMOKE FUMES WERE SMELLED IN THE CABIN".  AIRCRAFT DIVERTED BACK TO POINT OF DEPARTURE AT KBDL.  SUSPECT SMELL TO BE FROM INSTALLATION OF "NEW" UPPER AND LOWER OZONE CONVERTERS INSTALLED PRIOR TO DEPARTURE TO COMPLY WITH 2500HR INSPECTION / RESTORATION REQUIREMENT. REMOVED AND INSPECTED OZONE CONVERTERS WITH NO DEFECTS NOTED.  GROUND AND LEAK CHECKS PERFORMED SATISFACTORY WITH NO FURTHER SMELL NOTED IN CABIN OR COCKPIT.  AIRCRAFT RETURNED TO SERVICE.
